# SDR VGCA20191108001

- Difficulty date: November 8, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N181FL
- Make and model: Cvac 440
- Aircraft serial: 387
- Aircraft time: 38,882 hours, 30,847 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 34033176617
- Condition: Cracked
- Location: Zone 800
- Part time: 7,923 hours, 4,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD SSD 52-3-3 "2 YEAR REPEAT" INSPECTION DISCOVERED HINGE NODE WAS CRACKED. LOCATION OF NODE DAMAGE GROUP F NODE L. REPAIRED IAW DRAWING R387-052-001-001.
